# SDR SWAA2013081219061

- Difficulty date: August 11, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 26,264 hours, 17,158 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952884501
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT, DID NOT DEPLOY, STILL OPERATIONAL.  R&R SLIDE IAW AMM.   R&R DOOR L1 DOOR SLIDE IAW AMM 25-61-01
